# SDR QMLA2013041713054

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N912SM
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- Aircraft time: 16,632 hours, 15,226 cycles
- Engine: Pwa PT642A
- Engine time: 12,396 hours, 11,915 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Screw
- Part number: 2H1377
- Condition: Missing
- Location: Lt Propreller
- Part time: 13,136 hours, 15,226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, HAD PROPS SYNCED DURING CRUISE, TURNED PROP SYNC SYS ON AND PROPS WENT OUT OF SYNC.  TURNED PROP SYNC OFF AND CONTINUED WITH PROPS SYNCED MANUALLY.  UPON LANDING MECHANIC FOUND MISSING SCREW OF PROP SYNC SYS.
